Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
19 p, 403.2 KB On Bregman-type distances for convex functions and maximally monotone operators / Burachik, Regina S. (University of South Australia. School of Information Technology and Mathematical Sciences) ; Martínez-Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
Given two point to set operators, one of which is maximally monotone, we introduce a new distance in their graphs. This new concept reduces to the classical Bregman distance when both operators are the gradient of a convex function. [...]
2018 - 10.1007/s11228-017-0443-6
Set-Valued and Variational Analysis, Vol. 26, Núm. 2 (2018) , p. 369-384  

See also: similar author names
1 Burachik, R.
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.